# SDR AJC2005F00012

- Difficulty date: August 26, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N400HS
- Make and model: Beech 400A
- Aircraft serial: RK314
- Aircraft time: 1,996 hours, 1,848 cycles
- Engine: Pwa JT15D1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: MS243311
- Condition: Defective
- Location: Lt Wheel Assy
- Part time: 1,998 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED, ENROUTE, AFTER TAKEOFF THE CREW REPORTED THAT THE LANDING GEAR HANDLE WAS LOCKED IN THE DOWN POSITION AND THEY COULD NOT RETRACT THE GEAR.  THE LANDING GEAR DOWN LOCK OVER RIDE WAS ENGAGED AND THE GEAR RETRACTED NORMALLY.  ON DESCENT, THE CREW REPORTED THAT THEY EXTENDED THE GEAR AND GOT A GREEN NOSE AND LT MAIN LIGHT ONLY.  THEY CYCLED THE GEAR TWICE AND GOT 3 GREEN, DOWN AND LOCKED INDICATION ON THE SECOND TRY.  THEY CONTINUED ON AND LANDED SAFELY WITHOUT INCIDENT.  THE CREW DID NOT DECLARE AN EMERGENCY.  RT DOWNLOCK SWITCH, PN 41HE1-6, DEFECTIVE, RT MLG ASSEMBLY. (K)
